MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 PINNACLE DM LINER 50_43; TOTAL HIP JOINT REPLACEMENT PROSTHESIS

DEPUY IRELAND - 3015516266 PINNACLE DM LINER 50_43; TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Model Number 1218-50-043
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent primary right thr on (b)(6) 2009 where a corail stem with a mom pinnacle liner articulation was utilized, due to the patients young age.Pinnacle mom liner was removed and pinnacle dual mobility liner implanted.A new 22mm head was implanted (shell and stem left in situ) revision reported patient has subsequently dislocated 3x and has been reduced.A decision was made to open the hip and identify the issue.On opening the hip the hip was ranged through a rom to determine cause of dislocation (the hip was difficult to dislocate and required an extreme rom to do so).Dr liu elected to remove the pinnacle shell and liner along with the dual mobility head and replace the cup with a zm cup and one of their dual mobility liners.Doi: (b)(6) 2022; dor: (b)(6) 2023; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINNACLE DM LINER 50_43
Common Device Name
TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16522542
Report Number1818910-2023-05572
Device Sequence Number17770904
Product Code LPH
UDI-Device Identifier10603295520184
UDI-Public10603295520184
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number1218-50-043
Device Catalogue Number121850043
Device Lot Number9832878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer03/17/2023
05/09/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date03/21/2023
05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; ARTICUL/EZE BALL 22.225+4 NK; BI MENTUM PFR PE LINER 4322; PINN CAN BONE SCREW 6.5MMX30MM; PINN SECTOR HA ACET CUP 50MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale